Doctor insights on:
Passing Clots After Mirena Fitting
Most likely: While the Mirena (levonorgestrel) is in it causes the periods to be much lighter than what is normal for you. Once the Mirena (levonorgestrel) is removed then the periods will go back to whatever is your normal. Also in your late 40's it is common to have heavy and irregular periods as you get closer to menopause. Many women will use Mirena (levonorgestrel) at that age just to get the periods to be lighter. ...Read more
Blood coloured rubber like clots 5 weeks after mirena (levonorgestrel) coil fitted. What could this be?
Anovulatory cycle: Anovulatory cycles are common with iuds. They beome less common with time. ...Read more
I'm having uterus cramping,& sharp pain when passing stool just before menstrual flow, irregular period(late)
&during,painful urination&bld clots
3 days of heavy bleeding and very large clots, soaked tampon in an hour. Now 2 days of watery blood still with clots but tampon lasts 2-3hours. ?
3 days before period was due, severe heavy bleeding w dime sized clots.Backache w slight cramping. Soaking tampons within 2 hours, overflowing them. ?
Skyla IUD placed 7/31/13. Had immediate bleeding (light period flow type) just got heavier as days passed. Now at 2wks still heavy bleeding. Normal?
NO NOT NORMAL: Please see your gyn to make sure it is in the proper place and to make sure nothing else is going on, call now so they can work u in today just like i work my patients in the same day if they are having problems. ...Read more
Difficult to tell: Bright red blood after insertion of an IUD would make me wonder if the IUD, be it copper or levonorgestrel, has been properly placed or has gotten dislodged and has injured a blood vessel in the uterus. The clinician who placed the IUD would be best to evaluate the situation. ...Read moreSee 2 more doctor answers
I'm 43 had a mirena (levonorgestrel) coil fitted 4 months ago had cramps and clots and bleeding frequent , what could be wrong please?
Bleeding on Mirena (levonorgestrel) is highly variable.: Most bleed and spot for the first few weeks and then periods dramatically lighten with 50% not having a period by 1 year. There is wide variations in the bleeding pattern typical of Progesterone only methods. Irregular bleeding is expected and does not mean the iud does not work. If you are concerned please schedule an iud check with your obgyn. ...Read more
Expired mirena (levonorgestrel) for 6-7yrs. In place, very painful intercourse, bleeding after sex, pressure/fullness in vagina, pink discharge when i wipe after urinating?
Mirena (levonorgestrel): First, the Mirena (levonorgestrel) should be withdrawn as its useful term has expired. The bleeding after sex could be due to the mirena, (levonorgestrel) however, it could also occur due to problems with the cervix. The pink discharge you see when wiping could be from a uti. In all, you need an exam and pap smear to rule out infection in the pelvis, bladder and cervix, and to rule out precancerous lesions of the cervix. ...Read moreSee 1 more doctor answer
I am experiencing no menstrual periods and abnormal vaginal bleeding (quality: contains blood clots) only when urinating blood clots come out.
Possible UTI: Are you having any other urinary symptoms? Frequency, urgency? It is possible your symptoms may be related to urinary tract infection, in which case, you would need antibiotics to clear it. Would recommend you contact your doctors office for further recommendations. ...Read moreSee 1 more doctor answer
I had a 10 day heavy bleed with big clots after having my mirena (levonorgestrel) coil removed was that a period?
May or may: Not have been , please call the doc who removed your iud, but a 10 day bleeding episode whether it was your period or not is not normal so if you were my pt , i would do am exam, and an ultrasound to check everything. ...Read more
26 yo female period started 2 days ago passing clots have gone through 4 tampons and 3 pads at the same time severe cramps clots are grey blood mucasy
Menorrhagia: You sound like you're bleeding too much. This can be treated in several ways, but the first thing is to see if you're anemic? See your regular doctor and discuss options with them. Don't wait, do it now! ...Read more
In the last 7 weeks i've had a abdominal bloating backaches irregular periods black blood blood clots vaginal bleeding nauseous so sore breast?
Need evaluation: With all of these symptoms i think that it is important for you to be evaluated. ...Read more
Implanon out 9/23/14. Cycle started 3 days ago.. urge to urinate but huge blood clots comes out. no cycle during implanon very irregular. Clots why?
Clots + urgency: With an irregular cycle, you may have heavier periods with the production of clots due to build up of endometrial lining. Excessive bleeding and urge to urinate can result from STD's as well. It would be wise to see your doctor for testing and pelvic exam if indicated to rule out STD's or other problems. http://www.mayoclinic.org/diseases-conditions/menorrhagia/basics/symptoms/con-20021959 ...Read moreSee 1 more doctor answer
Skyla IUD inserted 1/16/17. Cramps/spotting (& brown discharge) haven't resolved. Woke up due to severe cramping and pain. Normal after IUD insertion?
Can get checked: Bleeding and spotting is typical in the first month after and IUD insertion. The Progesterone in Skyla competes with the uterine lining leading to some spotting. Pain is not typical. Your pain may or may not be related to your IUD. The best thing to do is to schedule a follow up visit and have your doctor evaluate you. ...Read more
Period 10 days early, 3 days after sex. Period usually normal flow with clots. Really light flow no clots? Any possibility of pregnancy?
Irregular bleeding after 6 months of mirena (levonorgestrel) coil, pelvic pain, tired, brown discharge is this normal after feeling ok up to now?
I'm having large blood clots and heavy bleeding after having unprotected sex I 16 days ago. What's wrong ?
Heavy bleeding: Unprotected sex 16 days ago will not explain the heavy bleeding...however, if you were pregnant at the time, a miscarriage will cause such clots and bleeding as you describe. You need to be examined as soon as possible by your healthcare provider, and have a pregnancy serum test (HCG) to see if you might have a pregnancy in your tubes... ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Passing blood clots after hysterectomy
- Passing blood clots after period
- Passing blood clots after iud removal
- Ask a doctor a question free online
- Passing blood clots after iud removal
- Passing heavy blood clots
- Passing a lot of blood clots
- Passing stringy clots of blood
- Passing clots after c-section